Went to see the oncologist and didn’t have to have Chemo. Yeah!!! Talked to him about the chemo I’m on and how much better I’m feeling now that I’m off it and can we change anything up so I feel better for longer periods of time. He agreed that I look good and healthy and even though he wants to continue the chemo, he’s willing to try a new drug called Tarseva. Now I’m reading about it and it’s looking pretty good. You take it in a pill form on an empty stomach (not a fan of that method of delivery, but I’ll try it. Now the doctor mentioned a rash (like acne) and diarrhea. He neglected to mention the thirty or so other side effects that could, in fact, make me feel worse than the IV chemo I’m getting now.
OK, so in exchange for getting an injection once every three weeks, where I know how I’m going to feel, the only option is a pill I take every day on an empty stomach and I’ll basically feel the same (like shit), just with big oozing zits on my face, neck and chest. I think I’ll take a pass on this one and stick to the IV. At least I bought another two weeks of no Chemo. Finally get to go to the Whitney and enjoy myself with cocktails and everything. I finally get to go to the ghost bar.
It’s getting late and I need to get something to eat. Have a great night all.
Don’t forget to check out this weeks game.